Alert archive / Indiana / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 49, NWS Indianapolis, IN

June 11, 2010Clay County, Parke County, Putnam County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 11, 2010, 2:48 PM EDT for Clay County, Parke County, Putnam County, Indiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2010, 2:48 PM EDT (18:48 UTC)
Expired
Jun 11, 2010, 3:30 PM EDT
In force
42 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, IN, Parke County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 72 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2048 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2048 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
690 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-123 m²/s²
0-3 km storm-relative helicity
-89 m²/s²
Significant tornado parameter
0.0
Supercell composite
-4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

229 
WUUS53 KIND 111848
SVRIND
INC021-121-133-111930-
/O.NEW.KIND.SV.W.0049.100611T1848Z-100611T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
248 PM EDT FRI JUN 11 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CLAY COUNTY IN WEST CENTRAL INDIANA...
  EASTERN PARKE COUNTY IN WEST CENTRAL INDIANA...
  WEST CENTRAL PUTNAM COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 330 PM EDT

* AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES SOUTH OF ROCKVILLE...OR
  16 MILES NORTHEAST OF TERRE HAUTE...AND MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROCKVILLE AROUND 305 PM EDT...
  CECIL HARDEN LAKE AROUND 310 PM EDT...
  JUDSON AND MARSHALL AROUND 320 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3994 8718 3989 8710 3988 8710 3988 8707
      3974 8683 3955 8712 3965 8729
TIME...MOT...LOC 1848Z 203DEG 18KT 3966 8718
WIND...HAIL 60MPH <.75IN

$$

JK
3 follow-up statements
348 
WWUS53 KIND 111902
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
302 PM EDT FRI JUN 11 2010

INC021-111911-
/O.CAN.KIND.SV.W.0049.000000T0000Z-100611T1930Z/
CLAY-
302 PM EDT FRI JUN 11 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CLAY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3994 8718 3989 8710 3988 8710 3988 8707
      3974 8683 3962 8703 3967 8727
TIME...MOT...LOC 1901Z 203DEG 18KT 3972 8715

$$

INC121-133-111930-
/O.CON.KIND.SV.W.0049.000000T0000Z-100611T1930Z/
PARKE-PUTNAM-
302 PM EDT FRI JUN 11 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
PUTNAM AND EASTERN PARKE COUNTIES UNTIL 330 PM EDT...

AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF ROCKVILLE...OR
21 MILES NORTHEAST OF TERRE HAUTE...MOVING NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CECIL HARDEN LAKE AROUND 310 PM EDT...
  JUDSON AND MARSHALL AROUND 320 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3994 8718 3989 8710 3988 8710 3988 8707
      3974 8683 3962 8703 3967 8727
TIME...MOT...LOC 1901Z 203DEG 18KT 3972 8715
WIND...HAIL 60MPH <.75IN

$$

JK
302 
WWUS53 KIND 111913
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
313 PM EDT FRI JUN 11 2010

INC121-133-111930-
/O.CON.KIND.SV.W.0049.000000T0000Z-100611T1930Z/
PARKE-PUTNAM-
313 PM EDT FRI JUN 11 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
PUTNAM AND EASTERN PARKE COUNTIES UNTIL 330 PM EDT...

AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 5 MILES SOUTHEAST OF ROCKVILLE...OR
22 MILES NORTHEAST OF TERRE HAUTE...MOVING NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  JUDSON AROUND 320 PM EDT...
  MARSHALL AROUND 325 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3994 8718 3989 8710 3988 8710 3988 8707
      3976 8690 3962 8703 3967 8727
TIME...MOT...LOC 1913Z 203DEG 18KT 3978 8712
WIND...HAIL 60MPH <.75IN

$$

JK
865 
WWUS53 KIND 111926
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
326 PM EDT FRI JUN 11 2010

INC121-133-111936-
/O.EXP.KIND.SV.W.0049.000000T0000Z-100611T1930Z/
PARKE-PUTNAM-
326 PM EDT FRI JUN 11 2010

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PUTNAM AND
EASTERN PARKE COUNTIES WILL EXPIRE AT 330 PM EDT/230 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3994 8718 3989 8710 3988 8710 3988 8707
      3976 8690 3962 8703 3967 8727
TIME...MOT...LOC 1926Z 203DEG 18KT 3984 8709

$$

JK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 1:18 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 11, 1:18 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
118 PM EDT FRI JUN 11 2010

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS CENTRAL
INDIANA THIS AFTERNOON AS AN UPPER LEVEL LOW APPROACHES THE
REGION. CHANCES FOR THUNDERSTORMS WILL PERSIST INTO EARLY NEXT
WEEK AS A COLD FRONT STALLS ACROSS THE OHIO VALLEY.

&&

.NEAR TERM /THIS AFTERNOON/...
ARRIVAL OF A WARM AND HUMID AIRMASS ACROSS THE ENTIRE FORECAST
AREA THIS MORNING AS THE WARM FRONT HAS LIFTED INTO LOWER MICHIGAN
AND NORTHWEST OHIO. TEMPERATURES HAVE WARMED INTO THE LOWER AND
MID 80S AS OF 15Z WITH DEWPOINTS SURGING INTO THE 70S.

FORECAST FOCUS IS ON THUNDERSTORM CHANCES THIS AFTERNOON. UPPER
LEVEL LOW CURRENTLY LOCATED OVER NORTHERN ARKANSAS WITH A COLD
FRONT WELL BACK TO THE NORTHWEST OF THE REGION. THE UPPER LEVEL
LOW WILL CONTINUE TO RIDE AROUND THE PERIPHERY OF THE RIDGE AND
WILL APPROACH THE FORECAST AREA FROM THE SOUTHWEST THIS AFTERNOON
AND EVENING. WITH CURRENT TEMPERATURES ALREADY CLOSE TO CONVECTIVE
TEMPS...ANTICIPATE AN INCREASE IN CONVECTIVE COVERAGE ACROSS THE
REGION OVER THE NEXT SEVERAL HOURS. INITIAL FOCUS OF THE ACTIVITY
SHOULD BE OVER SOUTHERN COUNTIES IN CLOSER PROXIMITY TO THE MID
LEVEL FORCING APPROACHING WITH THE UPPER LOW. HOWEVER...LAPS
SOUNDINGS INDICATING A MODERATELY UNSTABLE ATMOSPHERE IN PLACE
ACROSS THE ENTIRE FORECAST AREA WITH MLCAPES AT OR JUST ABOVE 2000
J/KG.

STORMS WILL BE OF A PULSE VARIETY THIS AFTERNOON IN THIS
AIRMASS...AND NOT OUT OF THE QUESTION THAT A FEW MAY PRODUCE AN
ISOLATED WET MICROBURST. HOWEVER...BL SHEAR VALUES ARE NOT
SUPPORTIVE OF ORGANIZED SEVERE WEATHER. THE MAIN CONCERN FROM
THE STORMS WILL BE THE POTENTIAL FOR TORRENTIAL RAINFALL AND LOTS
OF LIGHTNING. PRECIPITABLE WATER VALUES ARE ALREADY APPROACHING 2
INCHES ACROSS THE ENTIRE REGION AND WITH STORM MOTIONS FORECAST TO
REMAIN LESS THAN 15KTS FOR THE BULK OF THE REST OF THE DAY...SOME
LOCATIONS WILL SEE A QUICK 1 TO 2 INCHES.

ZONE AND GRID UPDATES OUT.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY MORNING/...
ATTENTION THEN TURNS TO AN UPPER LEVEL LOW PROGGED TO MOVE INTO
THE REGION LATE FRIDAY NIGHT/SAT MORNING. GFS/NAM/EURO CONTINUE TO
BE IN AGREEMENT IN REGARD TO THE TRACK OF THE LOW...WITH THE
STRONGEST PART MOVING ACROSS SOUTHERN INDIANA. THE GEM WAS THE
OUTLYING MODEL...SO DISREGARDED IT.

LATEST MODEL RUNS ARE SHOWING THE HEAVIEST ACTIVITY FROM SAT 12Z-
20Z. SO...BUMPED POPS UP TO 60 PERCENT ON SAT MORN/EARLY AFTERNOON.
IT IS ALSO STARTING TO LOOK MORE LIKE A FLOOD ADVISORY IS GOING TO
BE NEEDED ACROSS THE SOUTHERN PORTIONS OF FORECAST AREA. MODELS
ARE NOW PREDICTING AMOUNTS IN THE 2 TO 3 INCH RANGE.

THE WEATHER PATTERN WILL REMAIN UNSETTLED THROUGH THE WEEKEND AS A
COLD FRONT MOVES THROUGH ON SUNDAY...RESULTING IN MORE SHOWERS AND
THUNDERSTORMS. HOWEVER...THE FRONT WILL BRING TEMPERATURES CLOSER TO
NORMAL WITH HIGHS IN THE LOW TO MID 80S ON MONDAY. MODELS ARE IN
GOOD AGREEMENT TODAY AND TONIGHT WITH THE WARM FRONT ACROSS THE
AREA...SO WENT WITH UPPER 80S FOR THE HIGHS...AND LOW 70S FOR
LOWS. TOMORROW AND SUNDAY...THE NAM BECOMES MUCH COOLER THAN GFS
AND SREF. LIKED THE GFS/SREF WITH THE WARM AIR STILL IN PLACE
BEHIND THE FRONT. MODELS SLOWLY START COMING INTO AGREEMENT WITH
COLD FRONT ON MONDAY...SO WENT WITH A BLEND.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
FRONTAL BOUNDARY AND CONTINUED CHANCES FOR RAIN WILL STILL BE IN
PLAY FOR THE FIRST PART OF THE EXTENDED. NEWER MODEL GUIDANCE HAS
COME IN HOLDING THE BOUNDARY FURTHER NORTH DURING THE EARLY PART
OF THE WEEK BEFORE FINALLY DROPPING SOUTH LATER ON TUESDAY. ENOUGH
OF A CONSENSUS TO JUSTIFY KEEPING PRECIP CHANCES IN SUNDAY NIGHT
AND ADDING THEM FOR MONDAY AND INTO TUESDAY AS WAVES OF LOW
PRESSURE RIDE ALONG THE BOUNDARY. MUCH TOO EARLY TO PROVIDE ANY
ADDITIONAL DETAIL AS TIMING OF THE WAVES AND SPECIFIC LOCATION OF
THE BOUNDARY DIFFER DEPENDING ON THE MODEL. THE MAIN POINT TO TAKE
AWAY THOUGH IS THAT THE BOUNDARY WILL REMAIN CLOSE ENOUGH TO
WARRANT CHANCE POPS INTO TUESDAY.

BEYOND THIS POINT...ENSEMBLE GUIDANCE HAS BEEN PRETTY CONSISTENT
WITH EXPANDING A RIDGE OF HIGH PRESSURE INTO THE REGION FROM THE
NORTHWEST. WILL KEEP DRY CONDITIONS IN THE FORECAST FOR WEDNESDAY
AND THURSDAY. HIGH TEMPERATURES WILL REMAIN IN THE UPPER 70S/LOWER
80S FOR MOST EARLY IN THE WEEK...WITH A WARMING TREND TOWARDS THE
END OF THE EXTENDED AS THE UPPER RIDGE ATTEMPTS TO EXPAND NORTH ONCE
AGAIN AND SOUTHERLY WINDS PUMP MORE HUMID AIR BACK INTO THE OHIO
VALLEY. LOWS WILL LARGELY REMAIN IN THE 60S THROUGH THE PERIOD.

&&

.AVIATION /DISCUSSION FOR THE 111800Z TAFS/...

TRICKY AVIATION FORECASTING IN STORE FOR THE NEXT 24 HOURS. AS AN
UPPER LOW APPROACHES THE REGION FROM THE SW AND MOVES EAST ACROSS
THE SOURTHERN TIER OF THE STATE THROUGH THE FIRST HALF OF THIS
WEEKEND...EXPECT RENEWED CHANCES FOR SCATTERED CONVECTION ACROSS
THE ENTIRE STATE. 18Z TAF PACKAGE TRIED TO DEPICT THIS AS BEST AS
POSSIBLE WITH A MIXTURE OF -SHRA/VCTS AND CB GROUPS THROUGH THE
PERIOD. SOUNDINGS ARE SHOWING THE COLUMN MOISTEN ENUF TO PUT MANY
TERMINALS IN MFVR OVERNIGHT, WHICH WAS INCLUDED IN THE TAFS.

CONDITIONS WILL BE SLOW TO IMPROVE SAT MORNING. MOST TERMINALS
SHOULD RISE TO VFR BY EARLY AFTERNOON.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...RYAN
NEAR TERM...RYAN
SHORT TERM...TDUD
LONG TERM....RYAN
AVIATION...SMF
Hazardous weather outlook, Jun 11, 3:55 AM EDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
355 AM EDT FRI JUN 11 2010

INZ021-030-031-036>042-045>049-052>057-061>065-068>072-120800-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-
MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
355 AM EDT FRI JUN 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THE
STRONGEST STORMS COULD PRODUCE PEA SIZE HAIL...WIND GUSTS UP TO 40
MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH TUESDAY. PRESENT
INDICATIONS ARE THAT SOME STRONG TO SEVERE STORMS ARE POSSIBLE ON
SATURDAY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE ON SATURDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-044-051-060-067-120800-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX-
355 AM EDT FRI JUN 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH
RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THE
STRONGEST STORMS COULD PRODUCE PEA SIZE HAIL...WIND GUSTS UP TO 40
MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH TUESDAY. PRESENT
INDICATIONS ARE THAT SOME STRONG TO SEVERE STORMS ARE POSSIBLE ON
SATURDAY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT
LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE
NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER
SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE ON SATURDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, Jun 11, 11:44 AM EDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1144 AM EDT FRI JUN 11 2010

INZ063-064-070-071-111630-
BARTHOLOMEW-BROWN-JACKSON-LAWRENCE-
1144 AM EDT FRI JUN 11 2010

AT 1139 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 12 MILES NORTHEAST OF BEDFORD...AND MOVING NORTHEAST AT
30 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  ELKINSVILLE AROUND 1155 AM EDT...
  STORY AROUND NOON EDT...
  SPURGEONS CORNER AROUND 1205 PM EDT...
  STONE HEAD AROUND 1210 PM EDT...
  GNAW BONE AROUND 1215 PM EDT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SMF
Special weather statement, Jun 11, 12:07 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1207 PM EDT FRI JUN 11 2010

INZ055-063-064-111700-
BARTHOLOMEW-BROWN-JOHNSON-
1207 PM EDT FRI JUN 11 2010

AT 1203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR NASHVILLE...OR 16 MILES EAST OF BLOOMINGTON...AND
MOVING NORTHEAST AT 20 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  NASHVILLE AROUND 1210 PM EDT...
  GNAW BONE AROUND 1215 PM EDT...
  PEOGA AROUND 1230 PM EDT...
  PRINCES LAKES AROUND 1235 PM EDT...
  TAYLORSVILLE AROUND 1240 PM EDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. ADDITIONALLY...THIS STORM WILL PRODUCE VERY HEAVY RAINFALL
OF UP TO ONE HALF AN INCH PER HOUR WHICH WILL LEAD TO PONDING OF
WATER ON ROADWAYS.

SMF
Local storm report, Jun 11, 1:23 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
123 PM EDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     TSTM WND DMG     1 W MONTGOMERY          38.67N 87.07W
06/11/2010                   DAVIESS            IN   LAW ENFORCEMENT

            POWERLINES DOWN

&&

LRHUDY
Local storm report, Jun 11, 1:52 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
152 PM EDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HEAVY RAIN       OOLITIC                 38.89N 86.53W
06/11/2010  E0.00 INCH       LAWRENCE           IN   PUBLIC

            POWER OUTAGE

&&

LRHUDY
Local storm report, Jun 11, 2:12 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
212 PM EDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     TSTM WND GST     BLOOMINGTON             39.17N 86.52W
06/11/2010  E0 MPH           MONROE             IN   TRAINED SPOTTER

            3RD ST AND JORDON...50 MPH

&&

LRHUDY
Local storm report, Jun 11, 2:21 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
221 PM EDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     HEAVY RAIN       2 SW OOLITIC            38.87N 86.55W
06/11/2010  M0.00 INCH       LAWRENCE           IN   CO-OP OBSERVER

            0.5 INCHES IN 15 MINUTES

&&

LRHUDY

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 9:40 PM EDTSpecial Weather StatementINDKnox50 min
Jun 11, 12:22 PM EDTSevere Thunderstorm WarningINDDaviess, Knox53 min
Jun 11, 12:57 PM EDTSevere Thunderstorm WarningINDDaviess, Martin48 min
Jun 11, 1:26 PM EDTSevere Thunderstorm WarningINDLawrence35 min
Jun 11, 1:40 PM EDTSevere Thunderstorm WarningINDSullivan26 min
Jun 11, 1:52 PM EDTSevere Thunderstorm WarningINDBrown, Lawrence, Monroe38 min
Jun 11, 2:18 PM EDTSevere Thunderstorm WarningINDClay, Owen, Putnam42 min
Jun 11, 3:26 PM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more13 hr
Jun 11, 3:52 PM EDTAreal Flood AdvisoryINDBoone, Hamilton, Marion60 min
Jun 11, 5:41 PM EDTSevere Thunderstorm WarningINDKnox49 min
Jun 11, 6:05 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Sullivan40 min
Jun 11, 6:47 PM EDTSpecial Weather StatementINDGreene, Owen58 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.